# SDR ASOA201001529

- Difficulty date: October 10, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- Engine: Ge CF34*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY STRINGER SPLICE AT FS 333 CORRODED.  REMOVED FACTORY STRINGER SPLICE AT FS 333 AND DRILLED SERVICEABLE STRINGER SPLICE ALL WORK DONE IAW SRM 51-42-06-001-001-A01.  INSTALLED STRINGER SPLICE IAW SRM 51-42-06-001-001-A01.  FILLET SEALED IAW SRM 51-223-00-001-001 AND PAINTED IAW SRM 51-25-06-001-001.  APPLIED CORROSION INHIBITOR IAW SRM 51-21-11-001-001.
